# SDR IPXA2018011225425

- Difficulty date: January 12, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,886 hours, 12,708 cycles
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AIR TURNBACK DUE TO A CARGO DOOR AFT A AND CARGO DOOR AFT B ALERTS.  FOUND A LOOSE CONNECTOR FOR CARGO DOOR CONTROL PANEL.
